# SDR CALA2024032900915

- Difficulty date: March 26, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 108,293 hours, 25,846 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Missing
- Location: Row 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTINGUISHER AT ROW41 MISSING. REPLACED MISSING FIRE EXTINGUISHER WITH SERVICEABLE UNIT
